The Atkinson Theorem in Hilbert $C^*$ -Modules over $C^*$ -Algebras of Compact Operators

Sharifi, K., Niknam, A. . Abstract and Applied Analysis 2007. 2007 (53060) :-

Locate this article in:

Bibtex

@article{CIS-318719,
  Author = {Sharifi, K. and Niknam, A.},
  Title = {The Atkinson Theorem in Hilbert $C^*$ -Modules over $C^*$ -Algebras of Compact Operators},
  Journal = {Abstract and Applied Analysis},
  Volume = {2007},
  Number = {53060},
  Year = {2007},
  Pages = {--},
  Keywords = {}
}

Similar articles